View More View Less
  • 1 University of Zagreb Department of Mathematics Bijenička cesta 30 10000 Zagreb Croatia
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00
We characterize the existence of infinitely many Diophantine quadruples with the property D ( z ) in the ring ℤ[1 +
\documentclass{aastex} \usepackage{amsbsy} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{bm} \usepackage{mathrsfs} \usepackage{pifont} \usepackage{stmaryrd} \usepackage{textcomp} \usepackage{upgreek} \usepackage{portland,xspace} \usepackage{amsmath,amsxtra} \usepackage{bbm} \pagestyle{empty} \DeclareMathSizes{10}{9}{7}{6} \begin{document} $$\sqrt d$$ \end{document}
)/2], where d is a positive integer such that the Pellian equation x2dy2 = 4 is solvable, in terms of representability of z as a difference of two squares.
  • ABU MURIEFAH , F. S. and Al-Rashed, A. , Some Diophantine quadruples in the ring ℤ[\documentclass{aastex} \usepackage{amsbsy} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{bm} \usepackage{mathrsfs} \usepackage{pifont} \usepackage{stmaryrd} \usepackage{textcomp} \usepackage{upgreek} \usepackage{portland,xspace} \usepackage{amsmath,amsxtra} \usepackage{bbm} \pagestyle{empty} \DeclareMathSizes{10}{9}{7}{6} \begin{document} $$\sqrt { - 2}$$ \end{document}], Math. Commun. , 9 (2004), 1–8. MR2005d :11041

    Al-Rashed A. , 'Some Diophantine quadruples in the ring ℤ[ % MathType!MTEF!2!1!+- % feaagaart1ev2aaatCvAUfeBSjuyZL2yd9gzLbvyNv2CaerbuLwBLn % hiov2DGi1BTfMBaeXatLxBI9gBaerbd9wDYLwzYbItLDharqqtubsr % 4rNCHbGeaGqipC0xg9qqqrpepC0xbbL8F4rqqrFfpeea0xe9Lq-Jc9 % vqaqpepm0xbba9pwe9Q8fs0-yqaqpepae9pg0FirpepeKkFr0xfr-x % fr-xb9adbaqaaeGaciGaaiaabeqaamaabaabaaGcbaWaaOaaaeaarm % qr1ngBPrgitLxBI9gBaGqbaiab-jHiTiab-jdaYaWcbeaaaaa!3C78! \documentclass{aastex} \usepackage{amsbsy} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{bm} \usepackage{mathrsfs} \usepackage{pifont} \usepackage{stmaryrd} \usepackage{textcomp} \usepackage{upgreek} \usepackage{portland,xspace} \usepackage{amsmath,amsxtra} \usepackage{bbm} \pagestyle{empty} \DeclareMathSizes{10}{9}{7}{6} \begin{document} $$\sqrt { - 2}$$ \end{document}] ' (2004 ) 9 Math. Commun. : 1 -8.

    • Search Google Scholar
  • Baker, A. and Davenport, H. , The equations 3 x2 − 2 = y2 and 8 x2 − 7 = z2 , Quart. J. Math. Oxford Ser. (2) , 20 (1969), 129–137. MR40 #1333

    Davenport H. , 'The equations 3x2 − 2 = y2 and 8x2 − 7 = z2 ' (1969 ) 20 Quart. J. Math. Oxford Ser. (2) : 129 -137.

    • Search Google Scholar
  • Brown, E. , Sets in which xy + k is always a square, Math. Comp. , 45 (1985), 613–620. MR86k : 11019

    Brown E. , 'Sets in which xy + k is always a square ' (1985 ) 45 Math. Comp. : 613 -620.

  • Dujella, A. , Generalization of a problem of Diophantus, Acta Arith. , 65 (1993), 15–27. MR94k :11031

    Dujella A. , 'Generalization of a problem of Diophantus ' (1993 ) 65 Acta Arith. : 15 -27.

  • Dujella, A. , Some polynomial formulas for Diophantine quadruples, Grazer Math. Ber. , 328 (1996), 25–30. MR98 g:11030

    Dujella A. , 'Some polynomial formulas for Diophantine quadruples ' (1996 ) 328 Grazer Math. Ber. : 25 -30.

    • Search Google Scholar
  • Dujella, A. , The problem of Diophantus and Davenport for Gaussian integers, Glas. Mat. Ser. III , 32 (1997), 1–10. MR98h :11033

    Dujella A. , 'The problem of Diophantus and Davenport for Gaussian integers ' (1997 ) 32 Glas. Mat. Ser. III : 1 -10.

    • Search Google Scholar
  • Dujella, A. and Fuchs, C. , Complete solution of a problem of Diophantus and Euler, J. London Math. Soc. , 71 (2005), 33–52. MR2005g :11038

    Fuchs C. , 'Complete solution of a problem of Diophantus and Euler ' (2005 ) 71 J. London Math. Soc. : 33 -52.

    • Search Google Scholar
  • Dujella, A. , Filipin, A. and Fuchs, C. , Effective solution of the D(-1)-quadruple conjecture , preprint.

  • Dujella, A. and Franušić, Z. , On differences of two squares in some quadratic fields, Rocky Mountain J. Math. , 37 (2007), no. 2, 429–453. MR 2333379

    Franušić Z. , 'On differences of two squares in some quadratic fields ' (2007 ) 37 Rocky Mountain J. Math. : 429 -453.

    • Search Google Scholar
  • Gta, H. and Singh, K. , On k -triad sequences, Internat. J. Math. Math. Sci. , 8 (1985), 799–804. MR87c :11019

    Singh K. , 'On k-triad sequences ' (1985 ) 8 Internat. J. Math. Math. Sci. : 799 -804.

  • Franušić, Z. , Diophantine quadruples in the ring ℤ[\documentclass{aastex} \usepackage{amsbsy} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{bm} \usepackage{mathrsfs} \usepackage{pifont} \usepackage{stmaryrd} \usepackage{textcomp} \usepackage{upgreek} \usepackage{portland,xspace} \usepackage{amsmath,amsxtra} \usepackage{bbm} \pagestyle{empty} \DeclareMathSizes{10}{9}{7}{6} \begin{document} $$\sqrt 2$$ \end{document}], Math. Commun. , 9 (2004), 141–148. MR2005k :11057

    Franušić Z. , '' (2004 ) 9 Diophantine quadruples in the ring ℤ[√2], Math. Commun. : 141 -148.

  • Franušić, Z. , Diophantine quadruples in ℤ[\documentclass{aastex} \usepackage{amsbsy} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{bm} \usepackage{mathrsfs} \usepackage{pifont} \usepackage{stmaryrd} \usepackage{textcomp} \usepackage{upgreek} \usepackage{portland,xspace} \usepackage{amsmath,amsxtra} \usepackage{bbm} \pagestyle{empty} \DeclareMathSizes{10}{9}{7}{6} \begin{document} $$\sqrt {4k + 3}$$ \end{document}], preprint.

  • Kaplan, P. and Williams, K. S. , Pell’s equations x2my2 = −1, − −4 and continued fractions, J. Number Theory , 23 (1986), 169–182. MR87g :11035

    Williams K. S. , 'Pell’s equations x2 − my2 = −1, − −4 and continued fractions ' (1986 ) 23 J. Number Theory : 169 -182.

    • Search Google Scholar
  • Mohanty, S. P. and Ramasamy, M. S. , On Pr,k sequences, Fibonacci Quart. , 23 (1985), 36–44. MR86h :11021

    Ramasamy M. S. , 'On Pr,k sequences ' (1985 ) 23 Fibonacci Quart. : 36 -44.

  • Stephen, A. J. and Williams, H. C. , Some computational results on a problem of Eisenstein , Théorie des nombres (Quebec, PQ, 1987), de Gruyter, Berlin, 1989, pp. 869–886.

  • Williams, H. C. , Eisenstein’s problem and continued fractions, Utilitas Math. , 37 (1990), 145–157. MR91h :11018

    Williams H. C. , 'Eisenstein’s problem and continued fractions ' (1990 ) 37 Utilitas Math. : 145 -157.

    • Search Google Scholar

Editors in Chief

Gábor SIMONYI (Rényi Institute of Mathematics)
András STIPSICZ (Rényi Institute of Mathematics)
Géza TÓTH (Rényi Institute of Mathematics) 

Managing Editor

Gábor SÁGI (Rényi Institute of Mathematics)

Editorial Board

  • Imre BÁRÁNY (Rényi Institute of Mathematics)
  • Károly BÖRÖCZKY (Rényi Institute of Mathematics and Central European University)
  • Péter CSIKVÁRI (ELTE, Budapest) 
  • Joshua GREENE (Boston College)
  • Penny HAXELL (University of Waterloo)
  • Andreas HOLMSEN (Korea Advanced Institute of Science and Technology)
  • Ron HOLZMAN (Technion, Haifa)
  • Satoru IWATA (University of Tokyo)
  • Tibor JORDÁN (ELTE, Budapest)
  • Roy MESHULAM (Technion, Haifa)
  • Frédéric MEUNIER (École des Ponts ParisTech)
  • Márton NASZÓDI (ELTE, Budapest)
  • Eran NEVO (Hebrew University of Jerusalem)
  • János PACH (Rényi Institute of Mathematics)
  • Péter Pál PACH (BME, Budapest)
  • Andrew SUK (University of California, San Diego)
  • Zoltán SZABÓ (Princeton University)
  • Martin TANCER (Charles University, Prague)
  • Gábor TARDOS (Rényi Institute of Mathematics)
  • Paul WOLLAN (University of Rome "La Sapienza")

STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA
Gábor Sági
Address: P.O. Box 127, H–1364 Budapest, Hungary
Phone: (36 1) 483 8344 ---- Fax: (36 1) 483 8333
E-mail: smh.studia@renyi.mta.hu

Indexing and Abstracting Services:

  • CompuMath Citation Index
  • Essential Science Indicators
  • Mathematical Reviews
  • Science Citation Index Expanded (SciSearch)
  • SCOPUS
  • Zentralblatt MATH
2020  
Total Cites 536
WoS
Journal
Impact Factor
0,855
Rank by Mathematics 189/330 (Q3)
Impact Factor  
Impact Factor 0,826
without
Journal Self Cites
5 Year 1,703
Impact Factor
Journal  0,68
Citation Indicator  
Rank by Journal  Mathematics 230/470 (Q2)
Citation Indicator   
Citable 32
Items
Total 32
Articles
Total 0
Reviews
Scimago 24
H-index
Scimago 0,307
Journal Rank
Scimago Mathematics (miscellaneous) Q3
Quartile Score  
Scopus 139/130=1,1
Scite Score  
Scopus General Mathematics 204/378 (Q3)
Scite Score Rank  
Scopus 1,069
SNIP  
Days from  85
sumbission  
to acceptance  
Days from  123
acceptance  
to publication  
Acceptance 16%
Rate

2019  
Total Cites
WoS
463
Impact Factor 0,468
Impact Factor
without
Journal Self Cites
0,468
5 Year
Impact Factor
0,413
Immediacy
Index
0,135
Citable
Items
37
Total
Articles
37
Total
Reviews
0
Cited
Half-Life
21,4
Citing
Half-Life
15,5
Eigenfactor
Score
0,00039
Article Influence
Score
0,196
% Articles
in
Citable Items
100,00
Normalized
Eigenfactor
0,04841
Average
IF
Percentile
13,117
Scimago
H-index
23
Scimago
Journal Rank
0,234
Scopus
Scite Score
76/104=0,7
Scopus
Scite Score Rank
General Mathematics 247/368 (Q3)
Scopus
SNIP
0,671
Acceptance
Rate
14%

 

Studia Scientiarum Mathematicarum Hungarica
Publication Model Hybrid
Submission Fee none
Article Processing Charge 900 EUR/article
Printed Color Illustrations 40 EUR (or 10 000 HUF) + VAT / piece
Regional discounts on country of the funding agency World Bank Lower-middle-income economies: 50%
World Bank Low-income economies: 100%
Further Discounts Editorial Board / Advisory Board members: 50%
Corresponding authors, affiliated to an EISZ member institution subscribing to the journal package of Akadémiai Kiadó: 100%
Subscription Information Online subsscription: 672 EUR / 840 USD
Print + online subscription: 760 EUR / 948 USD
Online subscribers are entitled access to all back issues published by Akadémiai Kiadó for each title for the duration of the subscription, as well as Online First content for the subscribed content.
Purchase per Title Individual articles are sold on the displayed price.

Studia Scientiarum Mathematicarum Hungarica
Language English
French
German
Size B5
Year of
Foundation
1966
Publication
Programme
2021 Volume 58
Volumes
per Year
1
Issues
per Year
4
Founder Magyar Tudományos Akadémia
Founder's
Address
H-1051 Budapest, Hungary, Széchenyi István tér 9.
Publisher Akadémiai Kiadó
Publisher's
Address
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.
Responsible
Publisher
Chief Executive Officer, Akadémiai Kiadó
ISSN 0081-6906 (Print)
ISSN 1588-2896 (Online)